EconPapers    
Economics at your fingertips  
 

Solution of Integral Differential Equations by New Double Integral Transform (Laplace–Sumudu Transform)

Shams A. Ahmed, Tarig M. Elzaki and Abdelgabar Adam Hassan

Abstract and Applied Analysis, 2020, vol. 2020, 1-7

Abstract:

The primary purpose of this research is to demonstrate an efficient replacement double transform named the Laplace–Sumudu transform (DLST) to unravel integral differential equations. The theorems handling fashionable properties of the Laplace–Sumudu transform are proved; the convolution theorem with an evidence is mentioned; then, via the usage of these outcomes, the solution of integral differential equations is built.

Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/4725150.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/4725150.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4725150

DOI: 10.1155/2020/4725150

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:4725150